Anonymous

Why Am I Having A Bloody Stool After Meth Use?

2 Answers

James Parnell Profile
James Parnell answered
You should take a trip to your local doctor immediately, as bloody stools are usually an indication of a serious problem such as internal bleeding.

Heavy usage of methamphetamine has been known to cause such problems in users. The drug can also cause severe stomach pain and cramping.

If you are passing blood in your stool after taking methamphetamine, then you have the potential to vomit blood as well.

Blood in stool after meth use...
  • Methamphetamine is also known as crystal meth, speed, base, meth, ice, chalk, glass or crank. The drug is a central nervous system stimulant that changes the chemical balance of the brain by overproducing the naturally occuring chemical, dopamine.
  • Dopamine is the substance responsible for feelings of reward, euphoria, motivation and pleasure. Because of this, methamphetamine has the potential to be highly-addictive.
  • Ths substance can be ingested orally, snorted through the nostrils, injected intravenously using a needle or - most commonly - smoked with use of an "ice pipe".
  • If you experience any medical complications, such as blood in your stools, then you should visit your doctor immediately.
Steven Vakula Profile
Steven Vakula answered
It may be related to dehydration from the meth - since you do not have the hydration required for a normal bowl movement.

The dehydration would make having a bowel movement much more difficult as the stool itself would be hard, and tearing at the colon and rectum when being passed.

Answer Question

Anonymous